MathSciNet Relay Station
MathSciNet bibliographic data
MR283607 (44 #837) 47.35 (46.00)
Conway, John B. On algebras of operators with totally ordered lattice of invariant subspaces. Proc. Amer. Math. Soc. 28 1971 163–168.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement